# SDR WGEA200800035

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N136DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000037
- Aircraft time: 170 hours, 212 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: FX002002
- Part serial: 00182
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 170 hours, 212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE BOTTLE LEAKING.  REMOVED ENGINE COWLINGS AND PYLON PANELS, RIGHT SIDE FOR ACCESS.  REMOVED RIGHT FIRE BOTTLE IAW EA500 AMM 26-20-10.  INSTALLED A NEW RIGHT ENGINE FIRE BOTTLE IAW EA500 AMM 26-20-10.  RE INSTALLED ENGINE COWLINGS AND PYLON PANELS AS REQUIRED IAW EA500 AMM 26-20-10.
